# SDR SWIA2025081100721

- Difficulty date: July 21, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 28,484 hours, 16,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT OUTBOARD SEAT TRACK SECTION 34/43 - 59 HAS GOUGING AT FRS 45, 48, 50, 55, 57 AND 59.  (C-CHECK RO 08/09/2025)REMOVED AND REPLACED MAIN CABIN LEFT OUTBOARD (LATERAL) SEAT TRACK SECTION FR43 - 59. REF. EMB SRM 51-40-08. RESTORED SURFACE PROTECTION, REF. EMB SRM 51-23-05, 51-23-06, APPLIED CIC REF. EMB CPM 51-25-00. SEAT TRACK REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED.
